# SDR UIEA2014062800306

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,660 hours, 15,731 cycles
- System (JASC): 2540 · Lavatories
- Part: Cover
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT LAVATORY WASTE CONTAINER TOP COVER IS MISSING FROM ACFT.  FABRICATED LT LAVATORY WASTE CONTAINER TOP COVER FROM 2024 T3. 032 & INSTALLED.  ALL WORK ACCOMPLISHED IAW SRM 51-20-02, 51-30-01 & AMM 26-24-01.
